# SDR AU971500

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: HTE9449
- Condition: Faulty
- Location: Mlg Pos
- Stage of operation: CL
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE AND ACTUATOR ASSEMBLY MICROSWITCH ACTUATING ARM PIVOT PIN DISLODGED.
